# SDR CALA2023091502802

- Difficulty date: September 15, 2023
- Submitted: September 16, 2023
- Operation: Air carrier
- Aircraft: N13750
- Make and model: Boeing 737724
- Aircraft serial: 28941
- Aircraft time: 76,146 hours, 27,018 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Light
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

27C AISLE PATH LT CORD IS DISCONNECTED.NO BULB TS AND FOUND SEAT 27C EMERGENCY FLOOR PROXIMITY LIGHT LENS MISSING.  REMOVED AND REPLACED LIGHT ASSEMBLY PN# BR9644-11 , FUCTIONAL TEST GOOD, AND OK TO CONTINUE SERVICE.  REF AMM TASK 33-51-11-960-802
